# SDR 2008UALA00486

- Difficulty date: January 28, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 20,543 hours, 9,000 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE LOW AT SEAT ROW 26ABC.  REMOVED AND REPLACED O2 BOTTLE.
